# SDR COMA0060923

- Difficulty date: November 13, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 12,017 hours, 11,255 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600210615
- Condition: Loose
- Location: Vertical Stab
- Part time: 12,019 hours, 11,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HINGE BUSHING RT SIDE AND LT SIDE WERE DAMAGED.  REMOVED OLD BUSHINGS P/N 600-21061-5 AND INSTALLED NEW BUSHINGS P/N 600-21061-7 I/A/W WVAC EO 601R-55-1896A.
